Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 43, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 4, 2015, 4:00 PM MDT for Platte County, Wyoming. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2015, 4:00 PM MDT (22:00 UTC)
- Expired
- Jun 4, 2015, 4:30 PM MDT
- In force
- 30 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 109 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:00 PM MDT | HAIL 1 | 4 Wnw Wheatland, WY | DURATION 15 MINUTES. |
| Jun 4, 4:30 PM MDT | HAIL 0.88 | 2 Ne Wheatland, WY | DURATION 10 MINUTES. |
| Jun 4, 4:30 PM MDT | HAIL 0.88 | 3 Wsw Wheatland, WY | DURATION 20 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:20 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -120 m²/s²
- 0-3 km storm-relative helicity
- -161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
575 WUUS55 KCYS 042200 SVRCYS WYC031-042230- /O.NEW.KCYS.SV.W.0043.150604T2200Z-150604T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 400 PM MDT THU JUN 4 2015 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PLATTE COUNTY IN SOUTHEASTERN WYOMING... * UNTIL 430 PM MDT * AT 359 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER LAKEVIEW NORTH...OR NEAR WHEATLAND...AND MOVING SOUTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... WHEATLAND...LAKEVIEW NORTH...CHUGCREEK...WESTVIEW CIRCLE AND Y-O RANCH. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 77 AND 89. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4218 10510 4220 10487 4203 10479 4200 10509 TIME...MOT...LOC 2159Z 351DEG 9KT 4212 10497 $$ FINCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:58 PM MDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 4, 12:58 PM MDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1258 PM MDT THU JUN 4 2015 .UPDATE... ISSUED AT 1248 PM MDT THU JUN 4 2015 MAIN FORECAST CONCERNS THIS AFTERNOON WILL BE THE ONGOING FLOODING ACROSS NIOBRARA COUNTY AND THE POTENTIAL FOR SEVERE WEATHER ACROSS THE HIGH PLAINS. 0-6KM SHEAR APPEARS TO BE LESS COMPARED TO YESTERDAY AND GENERALLY AROUND 40 TO 45 KNOTS. THERE IS STILL PLENTY OF MOISTURE AND INSTABILITY WITH CAPE VALUES FORECAST TO BE BETWEEN 1500 TO 2500 J/KG TODAY. THERE IS A CONVERGENCE BOUNDARY NEAR THE LARAMIE RANGE WITH SOUTH WINDS TO THE WEST...AND EAST WINDS ACROSS THE HIGH PLAINS. BELIEVE THIS WILL BE THE MAIN FORCING MECHANISM FOR CONVECTION TO INITIATE ONCE THE CAP WEAKENS SOMETIME THIS AFTERNOON. THESE THUNDERSTORMS MAY BECOME SEVERE ONCE THEY MOVE ACROSS THE HIGH PLAINS WITH LARGE HAIL...HEAVY RAINFALL...AND STRONG WINDS POSSIBLE. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 430 AM MDT THU JUN 4 2015 THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS THE WHEN THE CONVECTION WILL FIRE UP NEXT. TODAY-TONIGHT: LATEST RADAR LOOP WAS SHOWING THE BULK OF THE CONVECTION ROLLING THROUGH SOUTHWEST SOUTH DAKOTA WITH ONLY A FEW SHOWERS IN THE NEBRASKA PANHANDLE AND A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS IN NIOBRARA COUNTY. EARLIER TONIGHT CENTRAL AND SOUTHWEST NIOBRARA COUNTY RECEIVED A HUGE AMOUNT OF RAINFALL. IN FACT...DUAL POL RADAR ESTIMATES WERE SHOWING RAINFALL AMOUNTS RANGING FROM 4 TO 6 INCHES BETWEEN MANVILLE AND KEELINE WITH MOST OF THAT RAINFALL TAKING PLACE IN ABOUT TWO TO THREE HOURS. THESE INTENSIVE RAINFALL RATES YIELDED TO SEVERAL HIGHWAYS BEING CLOSED DUE TO HIGH WATER. IN ADDITION...THERE IS FLOOD WAVE TAKING PLACE ALONG THE NIOBRARA RIVER THAT JUST REACHED THE OUTSKIRTS OF LUSK DURING THE LAST HOUR OR SO. NOT ONLY HAVE HIGHWAYS BEEN CLOSED...THERE HAS BEEN EVACUATIONS IN THE TOWN OF MANVILLE AND LUSK. THE ONLY GOOD THING ABOUT THIS SITUATION IS THAT THE RAINFALL HAS ENDED ACROSS THIS REGION FOR NOW. ANOTHER CONCERN THIS MORNING IS THE FOG POTENTIAL ACROSS AREAS BETWEEN THE I-80 SUMMIT AND CHEYENNE. THIS AREA OF FOG SHOULD GRADUALLY LIFT BY MID MORNING. ONCE THE CLOUDS EXIT THE AREA...AREAS ALONG AND EAST OF THE LARAMIE RANGE WILL NEED TO GET PREPARED FOR THE NEXT ROUND OF STRONG TO SEVERE STORMS. IN FACT...THE INSTABILITY MAY BE GREATER TODAY THAN YESTERDAY. LAPS DATA IS CURRENTLY IS SHOWING 1500J/KG OF CAPE AT THIS HOUR...BUT ONCE THE SUN COMES OUT WE MAY SEE INSTABILITY VALUES CLIMB TO 2500-4000 J/KG EAST OF THE LARAMIE RANGE WITH HIGHEST VALUES IN THE NEBRASKA PANHANDLE. THE SHEAR VALUES APPEAR TO BE MORE MARGINAL DUE TO WEAKER FLOW ALOFT AROUND 6KM. LATEST WATER VAPOR LOOP IS ALSO SHOWING NOT AS MUCH EVIDENCE OF ANY STRONG WAVES KICKING OUT OF THE SOUTHWEST WHICH MAY LIMIT THE STRENGTH OF THE MID LEVEL FLOW. AS A RESULT...MOST OF THE CONVECTION MAY END UP BEING DIURNALLY/OROGRAPHIC DRIVEN TODAY DUE TO DIFFLUENT FLOW ALOFT. THE CAP MAY ALSO TRY TO HOLD ON SIMILAR TO YESTERDAY WHICH MAY DELAY THE STORMS FROM GETTING GOING UNTIL LATER IN THE DAY. ALTHOUGH...IF ANY STORMS DO GET GOING THEY WILL CERTAINLY HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL/DAMAGING WINDS AND HEAVY RAINFALL BEING THE MAIN THREATS WHICH COULD LAST UNTIL SUNSET AS THE STORMS SLOWLY PUSH EAST. FRIDAY-SATURDAY: THE CLOSED UPPER LEVEL LOW IN THE DESERT SOUTHWEST WILL SLOWLY PUSH EAST DURING THE NEXT COUPLE OF DAYS. AS THIS OCCURS...WE SHOULD SEE THE MID LEVEL WINDS INCREASE AGAIN FROM THE SOUTH-SOUTHWEST ON FRIDAY WHICH MAY BRING OUR NEXT ROUND OF SEVERE WEATHER DUE TO PLENTY OF INSTABILITY IN PLACE. HARD TO SAY WHAT WILL BE IN STORE FOR US ON SATURDAY...BUT WITH SUCH HIGH DEWPOINTS REMAINING IN PLACE COMBINED WITH MORE SUBTLE WAVES MOVING THROUGH THE DIFFLUENT FLOW WE MAY END UP HAVING ANOTHER ROUND OF STRONG TO SEVERE STORMS. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 430 AM MDT THU JUN 4 2015 MEDIUM-RANGE MODEL GUIDANCE PROGS THE UPPER LOW CENTERED OVER NEVADA AND UTAH TO WEAKEN INTO AN OPEN WAVE AS IT CROSSES THE CENTRAL ROCKIES AND GREAT PLAINS THIS WEEKEND. UPPER LEVEL DIFFLUENCE COMBINED WITH PASSING WEAK DISTURBANCES AND MOIST CONVERGENT LOW LEVEL FLOW WILL KEEP SCATTERED SHOWERS AND TSTORMS IN THE FORECAST SATURDAY NIGHT THROUGH SUNDAY NIGHT. A BIT LESS CONVECTIVE COVERAGE EXPECTED MONDAY AS BETTER MOISTURE AND LIFT WILL BE SITUATED OVER COLORADO. A DRIER AND SOMEWHAT MORE STABLE AIR MASS RETURNS TUESDAY AND WEDNESDAY AS A UPPER RIDGE DOMINATES THE CWA. CANNOT COMPLETELY RULE OUT ISOLATED DIURNAL CONVECTION OVER THE SNOWY...SIERRA MADRE AND SOUTH LARAMIE RANGES AS WELL AS EASTERN WY INTO NORTHERN NE PANHANDLE. TEMPERATURES WILL WARM 3 TO 5 DEGREES EACH DAY WITH HIGHS IN THE 70S TO LOW 80S TUESDAY AND WEDNESDAY. IT WILL TURN SLIGHTLY COOLER THURSDAY FOLLOWING THE PASSAGE OF A WEAK PACIFIC FRONT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1214 PM MDT THU JUN 4 2015 LOW STRATUS DECK REMAINS IN PLACE OVER THE WESTERN NEBRASKA PANHANDLE THIS AFTEROON WITH MOSTLY MVFR. MVFR TO CONTINUE THROUGH TODAY THEN LIKELY DROPPING TO IFR TONIGHT WITH THE STRATUS AND POSSIBLY FOG MOVING WESTWARDS INTO SOUTHEAST WYOMING. ALSO SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON WITH SOME THUNDERSTORMS CONTINUING INTO THE OVERNIGHT HOURS. LARGE HAIL WILL BE POSSIBLE WITH SOME STORMS. && .FIRE WEATHER... ISSUED AT 338 AM MDT THU JUN 4 2015 SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH THE WEEKEND. THIS WILL RESULT IN MOIST SOIL CONDITIONS WHICH WILL SUPPRESS ANY FIRE STARTS OR WILDFIRE BEHAVIOR. THESE SATURATED SOILS WILL ALSO ALLOW FOR THE GREEN-UP CONDITIONS TO CONTINUE. && .HYDROLOGY... ISSUED AT 338 AM MDT THU JUN 4 2015 TORRENTIAL RAINFALL ACROSS SOUTHERN NIOBRARA COUNTY LAST NIGHT PRODUCED FLASH FLOODING. RADAR ESTIMATES 4 TO 6 INCHES FELL IN 2 TO 3 HOURS WITH A FLOOD WAVE PUSHING ALONG THE NIOBRARA RIVER DOWNSTREAM. LAW ENFORCEMENT OFFICIALS EVACUATED RESIDENTS ALONG THE RIVER NEAR MANVILLE. MEANWHILE...THE LARAMIE RIVER NEAR FORT LARAMIE AND AT LARAMIE AS WELL AS THE UPPER NORTH PLATTE RIVER AT SARATOGA WILL CONTINUE TO DEAL WITH HIGH WATER LEVELS DUE TO SNOWMELT RUNOFF...RAINFALL AND RESERVOIR RELEASES. ALONG THE LOWER NORTH PLATTE...HENRY NE WILL FLUCTUATE BETWEEN 5.2 AND 5.4 FEET TODAY THEN SLOWLY FALL TO 5 FEET THIS WEEKEND. MITCHELL NE WILL FALL SLOWLY FROM 8.4 FEET BUT REMAIN ABOVE FLOOD STAGE THROUGH SATURDAY NIGHT. THESE FORECASTS ARE SUBJECT TO CHANGE GIVEN THE ADDITIONAL RAINFALL AND RELEASES FROM THE GLENDO AND GUERNSEY RESERVOIRS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...TJT SHORT TERM...REC LONG TERM...MAJ AVIATION...SML FIRE WEATHER...REC HYDROLOGY...MAJ
Hazardous weather outlook, Jun 4, 3:04 PM MDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 304 PM MDT THU JUN 4 2015 NEZ019-020-054-095-096-WYZ101>119-052115- SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 304 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND FAR WESTERN NEBRASKA NEAR THE WYOMING BORDER. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR MOST AREAS EAST OF THE LARAMIE RANGE UNTIL 10 PM LATE THIS EVENING. MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH A FEW TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH THE WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE OF BECOMING STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND THIS EVENING. NEZ002-003-021-055-052115- DAWES-BOX BUTTE-MORRILL-CHEYENNE- 304 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH THE WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE OF BECOMING STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND THIS EVENING.
In the hours before
Local storm report, Jun 4, 2:35 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
235 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL 1 N FEDERAL 41.28N 105.10W
06/04/2015 E1.50 INCH LARAMIE WY CO-OP OBSERVER
&&
KCSpecial weather statement, Jun 4, 2:49 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
249 PM MDT THU JUN 4 2015
WYZ106>108-042130-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
249 PM MDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN AND
SOUTHEASTERN PLATTE COUNTIES UNTIL 330 PM MDT...
AT 249 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SLATER...OR 18 MILES SOUTHEAST OF WHEATLAND...MOVING NORTHEAST AT 15
MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHUGWATER AND SLATER.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 48 AND
65.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.
LAT...LON 4166 10472 4166 10501 4182 10495 4205 10468
4176 10438
TIME...MOT...LOC 2049Z 218DEG 11KT 4183 10475
HAMMERSpecial weather statement, Jun 4, 3:25 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
325 PM MDT THU JUN 4 2015
WYZ116-117-042215-
SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
325 PM MDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND
SOUTHEASTERN ALBANY COUNTIES UNTIL 415 PM MDT...
AT 325 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRANITE SPRINGS RESERVOIR...OR 21 MILES SOUTHEAST OF LARAMIE...MOVING
SOUTHWEST AT 10 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRANITE SPRINGS CAMPGROUND...NORTH CROW CAMPGROUND...CRYSTAL LAKE
CAMPGROUND...VEDAUWOO CAMPGROUND...CRYSTAL LAKE RESERVOIR...
FEDERAL...VEDAUWOO...BUFORD AND GRANITE SPRINGS RESERVOIR.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 329 AND
351.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.
LAT...LON 4102 10533 4122 10544 4123 10540 4134 10503
4111 10501 4100 10501 4100 10531
TIME...MOT...LOC 2125Z 060DEG 8KT 4118 10521
HAMMERSpecial weather statement, Jun 4, 3:47 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 347 PM MDT THU JUN 4 2015 WYZ106-107-042230- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- EAST PLATTE COUNTY WY- 347 PM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 430 PM MDT... AT 347 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKEVIEW NORTH...OR NEAR WHEATLAND...MOVING SOUTH AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHEATLAND...LAKEVIEW NORTH...CHUGCREEK...WESTVIEW CIRCLE AND Y-O RANCH. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 76 AND 89. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4218 10514 4220 10490 4201 10484 4199 10512 TIME...MOT...LOC 2147Z 353DEG 9KT 4212 10501 FINCH
Local storm report, Jun 4, 3:53 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
353 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 6 E CRYSTAL LAKE RESERV 41.16N 105.08W
06/04/2015 M0.75 INCH LARAMIE WY NWS EMPLOYEE
&&
SMLLocal storm report, Jun 4, 3:58 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL 4 N WHEATLAND 42.11N 104.96W
06/04/2015 E1.50 INCH PLATTE WY CO-OP OBSERVER
&&
KCThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:48 PM MDT | Special Weather Statement | CYS | Platte | 27 min |
| Jun 3, 6:52 PM MDT | Special Weather Statement | CYS | Converse | 23 min |
| Jun 3, 7:04 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 41 min |
| Jun 3, 7:14 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
| Jun 3, 7:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 3, 7:36 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Jun 3, 7:41 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 36 min |
| Jun 3, 7:58 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 3, 8:03 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 42 min |
| Jun 3, 8:25 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 50 min |
| Jun 3, 8:43 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 47 min |
| Jun 3, 9:07 PM MDT | Special Weather Statement | CYS | Converse | 38 min |
| Jun 3, 9:34 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 41 min |
| Jun 3, 10:06 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Jun 3, 10:15 PM MDT | Flash Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 4 hr |
| Jun 3, 10:16 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 44 min |
| Jun 3, 10:59 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 46 min |
| Jun 3, 11:08 PM MDT | Special Weather Statement | CYS | Converse | 52 min |
| Jun 3, 11:46 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 44 min |
| Jun 4, 12:05 AM MDT | Flash Flood Warning | CYS | Niobrara | 3 hr |
| Jun 4, 12:09 AM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 4, 12:47 AM MDT | Special Weather Statement | CYS | Niobrara | 43 min |
| Jun 4, 2:16 AM MDT | Flash Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 3 hr |
| Jun 4, 3:00 AM MDT | Flash Flood Warning | CYS | Niobrara | 6 hr |
| Jun 4, 5:21 AM MDT | Areal Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 6 hr |
| Jun 4, 8:59 AM MDT | Flash Flood Warning | CYS | Niobrara | 3 hr |
| Jun 4, 11:17 AM MDT | Areal Flood Advisory | CYS | Niobrara | 4 hr |
| Jun 4, 11:50 AM MDT | Flash Flood Warning | CYS | Niobrara | 4 hr |
| Jun 4, 1:26 PM MDT | Special Weather Statement | CYS | Niobrara | 49 min |
| Jun 4, 1:37 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Jun 4, 1:50 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 40 min |
| Jun 4, 2:16 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jun 4, 2:30 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| Jun 4, 2:34 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 41 min |
| Jun 4, 2:49 PM MDT | Special Weather Statement | CYS | Platte | 41 min |
| Jun 4, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 48 min |
| Jun 4, 3:25 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Jun 4, 3:47 PM MDT | Special Weather Statement | CYS | Platte | 43 min |
| Jun 4, 4:18 PM MDT | Areal Flood Advisory | CYS | Niobrara | 12 hr |
| Jun 4, 4:18 PM MDT | Special Weather Statement | CYS | Laramie | 42 min |
| Jun 4, 4:27 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 48 min |
| Jun 4, 5:17 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 43 min |
| Jun 4, 5:29 PM MDT | Special Weather Statement | CYS | Converse | 31 min |
| Jun 4, 5:44 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 46 min |
| Jun 4, 5:57 PM MDT | Flash Flood Warning | CYS | Platte | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.